HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Reconstruction of Inclusions for the Inverse Boundary Value Problem with Mixed Type Boundary Condition

Files in This Item:
pre582.pdf5.53 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83727

Title: Reconstruction of Inclusions for the Inverse Boundary Value Problem with Mixed Type Boundary Condition
Authors: Daido, Y. Browse this author
Ikehata, M. Browse this author
Nakamura, G. Browse this author
Keywords: Inverse boundary value problem
Conductiviy equation
Probe method
Mixed type boundary condition
Issue Date: Feb-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 582
Start Page: 1
End Page: 18
Abstract: We consider an inverse boundary value problem for identifying the inclusion inside a known anisotropic conductive medium. We give a reconstruction procedure for identifying the in­clusion from the Dirichlet-Neumann map or the Neumann-Dirichlet map associated with the mixed type boundary condition.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69331
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University